Aa
A
A
Close
Avatar universal
Overheating at night
Does anyone else who has taken prednisone for about 10 years in varying low doses for polymyalgia rheumatica  become overheated at night and wake up feeling like a 70 degree room is very cool? I takes almost an hour for my temperature to equalize.  The Drs. seem stumped by this.  

Do you or anyone you know have this problem.  It has been happening for more than 3 months.  I only sleep with a light blanket...and it is wearing me down...  If you can help....please reply.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Rare Diseases Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank